# SDR UIEA2020100642161

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,368 hours, 19,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 30004629
- Part serial: 22725
- Condition: Failed
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING 3,000 MESSAGE RT ENGINE BLEED OVERHEAT, RT ENGINE BLEED OFF EICAS.  RAN QRH, TURNED BLEED SWITCH OFF.  REMOVED AND REPLACED RT ENGINE AIR SUPPLY OVERHEAT SW (S359), IAW B767 AMM 36-27-01.  PERFORMED SATISFACTORY ENGINE RUN CHECK, IAW B767 AMM 71-00-00, NO FAULT NOTED.
